# SDR RU3A20191210073

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N83
- Make and model: Beech 300BEECH
- Aircraft serial: FF18
- Aircraft time: 15,768 hours, 8,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Kinked
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE ON CLIMB-OUT. DURING DESCENT, AIRCRAFT PRESSURIZED FOR 1 MIN THEN DUMPED. MX SUSPECTED DOOR SEAL TUBING WAS KINKED.  SHORTENED DOOR SEAL TUBING. NO FURTHER DEFECTS NOTED.
